Illinois Journal of Mathematics

On an inequality due to Bourgain

Michael Lacey

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 41, Issue 2 (1997), 231-236.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256060833

Digital Object Identifier
doi:10.1215/ijm/1256060833

Mathematical Reviews number (MathSciNet)
MR1441675

Zentralblatt MATH identifier
0881.42012

Subjects
Primary: 42A38: Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type
Secondary: 28D05: Measure-preserving transformations

Citation

Lacey, Michael. On an inequality due to Bourgain. Illinois J. Math. 41 (1997), no. 2, 231--236. doi:10.1215/ijm/1256060833. https://projecteuclid.org/euclid.ijm/1256060833


Export citation